Vol. 10, No. 4, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals

Vol. 10, No. 4, 2017

New algorithms for modular inversion and representation by the form $x^2 + 3xy + y^2$

Christina Doran, Shen Lu and Barry R. Smith

New approximations for the area of the Mandelbrot set

Daniel Bittner, Long Cheong, Dante Gates and Hieu D. Nguyen

Bases for the global Weyl modules of $\mathfrak{sl}_n$ of highest weight $m\omega_1$

Samuel Chamberlin and Amanda Croan

Leverage centrality of knight's graphs and Cartesian products of regular graphs and path powers

Roger Vargas, Jr., Abigail Waldron, Anika Sharma, Rigoberto Flórez and Darren A. Narayan

Equivalence classes of $\mathrm{GL}(p, \mathbb{C})\times \mathrm{GL}(q, \mathbb{C})$ orbits in the flag variety of $\mathfrak{gl}(p+q, \mathbb{C})$

Leticia Barchini and Nina Williams

Global sensitivity analysis in a mathematical model of the renal insterstitium

Mariel Bedell, Claire Yilin Lin, Emmie Román-Meléndez and Ioannis Sgouralis

Sums of squares in quaternion rings

Anna Cooke, Spencer Hamblen and Sam Whitfield

On the structure of symmetric spaces of semidihedral groups

Jennifer Schaefer and Kathryn Schlechtweg

Spectrum of the Laplacian on graphs of radial functions

Rodrigo Matos and Fabio Montenegro

A generalization of Eulerian numbers via rook placements

Esther Banaian, Steve Butler, Christopher Cox, Jeffrey Davis, Jacob Landgraf and Scarlitte Ponce

The $H$-linked degree-sum parameter for special graph families

Lydia East Kenney and Jeffrey Scott Powell